MAUDE Adverse Event Report: DUOPROSS MEDITECH CORPORATION DPS; 25G X 1" HYPODERMIC SAFETY NEEDLE WITHOUT SYRINGE

DUOPROSS MEDITECH CORPORATION DPS; 25G X 1" HYPODERMIC SAFETY NEEDLE WITHOUT SYRINGE
Model Number 25G×1'' (0.5×25)
Medical Device Problem Codes Retraction Problem (1536); Unintended Movement (3026)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that could contain the device from the manufacturer identified in section d.The item ref # and lot # reported and identified in section d have been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified usarmy (b)(6) for awareness.
 
Event or Problem Description
Complainant reported multiple needlestick events where the safety shields on the orange 25gx1" needle completely falls off.

Brand Name
DPS
Common Device Name
25G X 1" HYPODERMIC SAFETY NEEDLE WITHOUT SYRINGE
Manufacturer (Section D)
DUOPROSS MEDITECH CORPORATION
27 sarah drive
farmingdale NY 11735
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
akash gami
9954 mayland drive
richmond, VA 23233
7792406767
MDR Report Key17455205
Report Number3017368639-2023-00009
Device Sequence Number12584875
Product Code FMI
UDI-Device Identifier06971352289020
UDI-Public06971352289020
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2026
Device Model Number25G×1'' (0.5×25)
Device Catalogue Number100800000066
Device Lot NumberW2105094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown